×

zbMATH — the first resource for mathematics

Densité des ensembles sous-analytiques. (On the density of subanalytic sets). (French) Zbl 0673.32015
On montre qu’un ensemble sous-analytique a une densité en tout point et on définit une notion de cône tangent pur. Cette densité s’exprime, comme dans le cas complexe, en fonction du volume des composantes connexes du cône tangent pur affectées de multiplicités entières.

MSC:
32B20 Semi-analytic sets, subanalytic sets, and generalizations
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] E. BIERSTONE & P. MILMAN, Semi-analytic and sub-analytic sets, Publications I.H.E.S., n° 67 (1988), 5-42. · Zbl 0674.32002
[2] J.P. DEMAILLY, Nombres de Lelong généralisés, théorèmes d’intégralité et d’analyticité, Acta Math., 159 (1987), 153-169. · Zbl 0629.32011
[3] Z. DENKOWSKA, S. ŁOJASIEWICZ & J. STASICA, Sur le théorème du complémentaire pour LES ensembles sous-analytiques, Bull. Acad. Sci., Pol., XXVII, n° 7-8 (1979), 537-539. · Zbl 0457.32003
[4] Z. DENKOWSKA, S. ŁOJASIEWICZ & J. STASICA, Certaines propriétés élémentaires des ensembles sous-analytiques, Bull. Acad. Sci., Pol., XXVII, n° 7-8 (1979), 529-536. · Zbl 0435.32006
[5] Z. DENKOWSKA & W. WACHTA, Sur la sous-analyticité de l’application tangente, Bull. Acad. Sci. Pol. XXX, n° 7-8 (1982), 329-331. · Zbl 0526.32007
[6] H. FEDERER, Geometric measure theory, Springer-Verlag, New-York, 1969. · Zbl 0176.00801
[7] A.M. GABRIELOV, Projections of semi-analytic sets, Funct. Ana. Appl., 2 (1968), 282-291. · Zbl 0179.08503
[8] H. HIRONAKA, Sub-analytic sets, number theory, algebraic geometry and commutative algebra, Kinokuniya, Tokyo (1973), 453-493. · Zbl 0297.32008
[9] K. KURDYKA, Points réguliers d’un sous-analytique, Annales de l’Institut Fourier, 38-1 (1988), 133-156. · Zbl 0619.32007
[10] P. LELONG, Intégration sur un ensemble analytique complexe, Bull. Soc. Math. France, 85 (1957), 239-262. · Zbl 0079.30901
[11] S. ŁOJASIEWICZ, Ensembles semi-analytiques, Preprint I.H.E.S., 1965.
[12] S. ŁOJASIEWICZ, Sur la semi-analyticité de l’application tangente, Bull. Acad. Sci. Pol. XXVII, n° 7-8 (1979), 525-527. · Zbl 0452.32005
[13] W. PAWLUCKI, Quasi-regular boundary and Stokes formula for a sub-analytic leaf, Lecture Notes in Math. n° 1165. · Zbl 0594.32011
[14] W. PAWLUCKI, Le théorème de Puiseux pour une application sous-analytique, Bull. Pol. Acad. Sci. (Math), Vol.32, n° 9-10 (1984), 555-560. · Zbl 0574.32010
[15] G. RABY, Paramétrix et noyaux, formes méromorphes, ensembles et fonctions sous-analytiques, Thèse, Poitiers, 1986.
[16] J. STASICA, Whitney property of sub-analytic sets, Zeszyty Naukowe UJ, Prace Mat. Zesz 23 DCXXIII (1982), 211-221. · Zbl 0508.32001
[17] M. TAMM, Sub-analytic sets in the calculus of variations, Acta Math., 146 (1981), 167-199. · Zbl 0478.58010
[18] P. THIE, The Lelong number of a point of a complex analytic set, Math. Annalen, 172 (1967), 269-312. · Zbl 0158.32804
[19] J.L. VERDIER, Stratifications de Whitney et théorème de Bertini-sard, Inventiones Math., 36 (1976), 295-312. · Zbl 0333.32010
[20] H. WHITNEY, Tangents to analytic variety, Ann. Math. (2), 81 (1965), 496-549. · Zbl 0152.27701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.